# SDR DALA2017061204657

- Difficulty date: June 9, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 64,627 hours, 11,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHTS INOPERATIVE.   REPLACED THE LAMPS,  CHECKED OK.
